A schlichtness theorem for envelopes of holomorphy

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Let Ω be a domain in ℂ2. We prove the following theorem. If the envelope of holomorphy of Ω is schlicht over Ω, then the envelope is in fact schlicht. We provide examples showing that the conclusion of the theorem does not hold in ℂn, n > 2. Additionally, we show that the theorem cannot be generalized to provide information about domains in ℂ2 whose envelopes are multiply sheeted.

Original languageEnglish (US)
Pages (from-to)623-633
Number of pages11
JournalMathematische Zeitschrift
Volume253
Issue number3
DOIs
StatePublished - Jul 1 2006
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A schlichtness theorem for envelopes of holomorphy'. Together they form a unique fingerprint.

  • Cite this